# SDR ORJA98237

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON R1 DOOR GIRT BAR LOCK ATTACH CASTINGS FORWARD AND AFT.  FABRICATED BAR LOCK ATTACH FITTINGS FROM 7075 T6 BAR STOCK, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-30-1.  (M)
